MathSciNet Relay Station
MathSciNet bibliographic data
MR263733 (41 #8333) 10.05 (10.61)
Carlitz, L.; Ferns, H. H. Some Fibonacci and Lucas identities. Fibonacci Quart. 8 1970 no. 1, 61–73.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement